# SDR SWIA2019101746501

- Difficulty date: August 30, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR'S AFT FORMER HAS CORROSION INTERNALLY AND EXTERNALLY AT THE UPPER, WHEN DOOR IS OPEN, TENSION TIE. (C-CHECK) RO: 10/16/2019 REMOVED AND REPLACED OUT OF LIMITS PASSENGER DOOR AFT IAW SRM. PRESSURE CHECK GOOD. OPS CHECKS GOOD AT THIS TIME.
